Top answers from doctors based on your search:
Disclaimer

allergic reaction to methylprednisolone

A 26-year-old female asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
How: Was it prescribed. Follow the prescription, hopefully also on antihistamine . The steroids may need to be taking at intervals and for a few days and p ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Yes: The Methylprednisolone only reduces the inflammation temporarily. The most effective approach is avoidance. Lf you have allergic bronchopulmonary myco ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Jeffrey Whitman
44 years experience in Ophthalmology
Yes: The allergy treatment will not effect the use of the antibiotic, but check with the doctor prescribing the antibiotic to be sure.
2
2 thanks
A 36-year-old female asked:
Dr. Abby Caplin
39 years experience in Integrative Medicine
You can: Your hunger may be stimulated, but knowing this ahead of time will help. Put all temptations away and fill up, when hungry, on high quality salads wit ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Depends: on the reaction, if just hives and itching, yes benadryl (diphenhydramine) can control it in the right dosage, after discontinuing the offending drug, ... Read More
A 49-year-old member asked:
Dr. Neal Jain
Dr. Neal Jain answered
21 years experience in Pediatric Allergy
Possible...: Short answer, yes. It is common for juvederm to cause swelling and redness at the site of injection. It is also common to have itching associated wi ... Read More
A 46-year-old member asked:
Dr. Steven Machtinger
43 years experience in Allergy and Immunology
Yes: Allergy to the entire class of antibiotics called cephalosporins is indeed possible. That allergy would be the common part of the molecule shared by a ... Read More
1
1 thank
A 53-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Depends: Benadryl (diphenhydramine) may help to reduce the runny nose or hives if you have these types of reaction. In anaphylaxis, you must use epinephrine.
A 50-year-old member asked:
Dr. Andrew Murphy
28 years experience in Allergy and Immunology
Avoidance: If one is allergic to penicillin then avoidance of penicillin like medications is a requirement. Other classes of antibiotics should be fine but becau ... Read More
1
1 comment
2
2 thanks
A 38-year-old member asked:
Dr. Ionel Rad
Dr. Ionel Rad answered
16 years experience in Anesthesiology
Find out details: It is unclear to which drug you are allergic to. Anesthesia is combination of pain relief, reversible unconsciousness, immobility, and amnesia (forget ... Read More
A 44-year-old member asked:
Dr. Rita Agarwal
34 years experience in Anesthesiology
Agitation,: Hallucinations in some, flushing, increased heart rate are common side effects. All drugs can cause allergic reactions in rare circumstances including ... Read More
3
3 thanks
A 40-year-old female asked:
Dr. Uzma Chaudhry
17 years experience in Internal Medicine
Any of the following: Any of the following: itching, redness, difficulty breathing, hives.
A 37-year-old member asked:
Dr. Eddie Cheng
Specializes in Family Medicine
Keep pollens away: Eliminate exposure by using facial mask, high efficient hepa filter and vacuum your carpet more often. Use AC at home and when you drive in bad aller ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Joel Gallant
35 years experience in Infectious Disease
Yes: Allergies to penicillins (including amoxicillin) are more common than allergies to cephalosporins (including ceclor), but you can be allergic to eithe ... Read More
A 55-year-old member asked:
Dr. Mark Eaton
20 years experience in Dermatology
Neosporin: Neosporin is a very common allergen, as is Bacitracin (both are very commonly used). Interestingly, neither is better than vaseline at preventing inf ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Nguyen Nguyen
49 years experience in Pediatrics
Yes,it's mild: A eaction to chickenpox vaccine would occur about 5 days after the shot. The patient may get a little chicknpox-like rash around the site of the shot. ... Read More
4
4 thanks
A 46-year-old member asked:
Dr. Michael P Vaughn
33 years experience in Allergy and Immunology
Allergy testing: Only physicians trained in the specialty of allergy, asthma ; immunology are trained in a monitored situation during residency to perform skin testing ... Read More
1
1 comment
A 56-year-old member asked:
Dr. Yash Khanna
56 years experience in Family Medicine
Allergy to insect bi: Most of the allergies to insect bites caue local reaction and itching.But some people have severe reaction to insect bites and stings especially bee s ... Read More
A 45-year-old member asked:
Dr. Barbara Stark Baxter
41 years experience in Allergy and Immunology
Allergy to carpet: Most carpet now is made of synthetic materials. Old carpet could be made from wool, and old pads could be made from horsehair ! medium old pads might ... Read More
7
7 thanks
A member asked:
Dr. Thomas Rohde
34 years experience in General Practice
Varies: Stop antibiotic and take Benadryl (diphenhydramine) for a mild reaction like skin rash. With more serious symptoms like trouble breathing - go to er i ... Read More
A 42-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
The dyes: It is usually an allergic contact reaction to one or more of the pigments used in tattoos. Since there is no strict regulation on the kind of pigment ... Read More
16
16 thanks
A 44-year-old member asked:
Dr. Douglas Lotz
16 years experience in Allergy and Immunology
No: Eosinophils are a type of white blood cell that are typically elevated in allergic disorders and certain infections such as parasitic infection. Whil ... Read More
1
1 comment
A 73-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Sandostatin (octreotide) Effects.: Side effects that you should report to your doctor or health care professional as soon as possible: allergic reactions like skin rash, itching or hiv ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month